# SDR ASAA0310003

- Difficulty date: January 6, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, FOUND NO LED INDICATION OF AFT CONTROL MODULE FUNCTION.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES ON PALLETS 10-5, 5-5, AND 6-9, REMOTE ASSEMBLY RECEIVERS ON PALLETS 10-5 AND 5-5, FORWARD CONTROL MODULE (P/N 87-3-2030-4-1), AND FORWARD AND AFT CONTROL MODULE BATTERIES (P/N 86-2-1015-1), THEN LIGHTS TESTED NORMAL. (M)
